MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A fragmented cannula wing tab from the event unit was returned to applied medical for evaluation.Visual inspection of the wing tab confirmed the complainant¿s experience.A non-event unit was also returned to applied medical.The non-event unit met current specifications and there were no visible non-conformances.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: "trocar kit #1 is used.When trocar #11 is used, a piece of the same material falls into the patient, and the piece is successfully extracted." product is available for return.Intervention: the piece was successfully extracted.Patient status: unknown.

Brand Name
CTB35, 11X100 KII SH BLD Z-THRD DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15433317
Report Number2027111-2022-00734
Device Sequence Number20334964
Product Code GCJ
UDI-Device Identifier00607915129897
UDI-Public(01)00607915129897(17)240120(30)01(10)1406029
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model NumberCTB35
Device Catalogue Number101473280
Device Lot Number1406029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale